# SDR DALA2019030401484

- Difficulty date: March 1, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 73,536 hours, 22,616 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Trim
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6818 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS:603. CORRECTIVE ACTION: ADJUSTED DOOR TRIM OPS CK OK PER AMM 52-11. (0965587)
